2 doctors weighed in:

I have been on metformin for 2 years. My doctor started me on januvia (sitagliptin) once a day. My blood sugar is 87 and I feel shaky. Is it ok?

2 doctors weighed in
1 doctor agrees

In brief: Yes

While 87 is probably lower than you are used to, it isn't a dangerously low blood sugar level & this proves the januvia (sitagliptin) is working.
A small snack with complex carbs & protein, like a slice of whole wheat bread with some peanut butter, will make you feel better, and as your body adjusts to the lower levels these problems will go away.

In brief: Yes

While 87 is probably lower than you are used to, it isn't a dangerously low blood sugar level & this proves the januvia (sitagliptin) is working.
A small snack with complex carbs & protein, like a slice of whole wheat bread with some peanut butter, will make you feel better, and as your body adjusts to the lower levels these problems will go away.
Dr. Kitturah Schomberg-Klaiss
Dr. Kitturah Schomberg-Klaiss
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors